# SDR ASMF201308001

- Difficulty date: July 27, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: EIDRD
- Make and model: Boeing 737752
- Aircraft serial: 35117
- Aircraft time: 25,049 hours, 10,851 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO FUEL LEAK IN THE CENTRAL MAIN TANK AND "USING RESERVE FUEL" AND "INSUFFICIENT FUEL" MESSAGES DURING CLIMB; SO FLIGHT CREW ACCOMPLISHED THE QRH 12.7 PROCEDURE.  AIRCRAFT LANDED.  PERFORMED A FQIS OPS TEST IAW AMM 28-41-00 TASK 710-801, A FQIS WITH THE FUEL MEASURING STICKS COMPARISON CHECK IAW AMM 28-41-00 TASK 720-801 AND A FQIS TEST IAW AMM 28-41-00 TASK 730-801, NO FAILURES AND FUEL LEAKS WERE FOUND.  FUEL QUANTITY INDICATING SYSTEM TEST WAS PERFORMED IAW AMM 28-41-00 TASK 730-801, TESTED CORRECT.
